CSpace
DISTRIBUTIONS IN D'(RN) AS BOUNDARY-VALUES OF HARMONIC-FUNCTIONS
LIU, SP
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:9Pages:897-904
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TJ76100001
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27806
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, SP. DISTRIBUTIONS IN D'(RN) AS BOUNDARY-VALUES OF HARMONIC-FUNCTIONS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(9):897-904.
APA LIU, SP.(1984).DISTRIBUTIONS IN D'(RN) AS BOUNDARY-VALUES OF HARMONIC-FUNCTIONS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(9),897-904.
MLA LIU, SP."DISTRIBUTIONS IN D'(RN) AS BOUNDARY-VALUES OF HARMONIC-FUNCTIONS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.9(1984):897-904.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, SP]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, SP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, SP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.